# SDR SWIA202055405

- Difficulty date: November 21, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DD6 HAS CORROSION SEVERAL AREAS.  C-CHECK RO 1/16/2021.  INSTALLED NEW REPLACEMENT INTERCOSTAL DD6 P/N 601R318057-1 WITH NEW FASTENERS AT PAX DOOR INNER STRUCTURE BETWEEN FS 320 & FS 338, PER CRJ200 SRM 51-42-06 & SRM 51-42-21 & BOMBARD DWG 601R31702 REV N.  PRESSURE CHECK GOOD AND COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
